Alert archive / Nebraska / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS North Platte, NE

September 23, 2015Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this flash flood watch at Sep 23, 2015, 4:18 AM CDT for Boyd County, Holt County, Nebraska. It took effect at Sep 23, 2015, 1:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2015, 4:18 AM CDT (09:18 UTC)
In effect from
Sep 23, 2015, 1:00 PM CDT
Expired
Sep 24, 2015, 5:16 AM CDT
In force
16 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Boyd County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 168 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1463 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WGUS63 KLBF 230918
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 AM CDT WED SEP 23 2015

...FLASH FLOOD WATCH FOR NORTH CENTRAL NEBRASKA...

.A SLOW MOVING STORM SYSTEM WILL BRING MODERATE TO HEAVY RAINFALL
TO NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND OVER NIGHT. 

NEZ007-010-240000-
/O.NEW.KLBF.FF.A.0003.150923T1800Z-150924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON
418 AM CDT WED SEP 23 2015

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING BOYD AND...HOLT.

* FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING

* BOYD AND NORTHERN HOLT COUNTIES RECEIVED 1 TO 2 INCHES OF RAIN
  LAST NIGHT. ADDITIONAL RAINFALL ACROSS THE AREA LATE THIS
  AFTERNOON AND OVER NIGHT TONIGHT WILL BRING THE POSSIBILITY FOR
  FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

POWER
3 follow-up statements
133 
WGUS63 KLBF 232104
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CDT WED SEP 23 2015

...FLASH FLOOD WATCH FOR NORTH CENTRAL NEBRASKA...

.A SLOW MOVING STORM SYSTEM WILL BRING MODERATE TO HEAVY RAINFALL
TO NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT.

NEZ007-010-241200-
/O.CON.KLBF.FF.A.0003.000000T0000Z-150924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON
404 PM CDT WED SEP 23 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING
  COUNTIES...BOYD AND ...HOLT.

* THROUGH THURSDAY MORNING

* A SLOW MOVING AREA OF LOW PRESSURE WILL TRACK FROM SOUTHWESTERN
  NEBRASKA INTO CENTRAL NEBRASKA TONIGHT. MODERATE TO HEAVY RAIN
  IS LIKELY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL
  NEBRASKA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE IN THE
  WATCH AREA. SINCE GROUND CONDITIONS ARE WET FROM LAST NIGHTS
  RAINFALL...A LIMITED AMOUNT OF RAINFALL COULD LEAD TO FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

CLB/DS
813 
WGUS63 KLBF 240826
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 AM CDT THU SEP 24 2015

...FLASH FLOOD WATCH CONTINUES FOR EASTERN PORTIONS OF NORTH
CENTRAL NEBRASKA...

.A SLOW MOVING STORM SYSTEM WILL BRING MODERATE RAINFALL THROUGH
EARLY THIS MORNING.

NEZ007-010-241200-
/O.CON.KLBF.FF.A.0003.000000T0000Z-150924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON
326 AM CDT THU SEP 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING
  COUNTIES...BOYD AND HOLT.

* UNTIL 7 AM CDT THIS MORNING

* A SLOW MOVING AREA OF LOW PRESSURE WILL TRACK INTO NORTHEAST
  NEBRASKA THIS MORNING. MODERATE RAIN IS LIKELY...WITH AN
  ADDITIONAL HALF INCH POSSIBLE IN THE WATCH AREA. SINCE GROUND
  CONDITIONS ARE NEARLY SATURATED...A LIMITED AMOUNT OF RAINFALL
  COULD LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KAR
430 
WGUS63 KLBF 241016
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 AM CDT THU SEP 24 2015

NEZ007-010-241130-
/O.CAN.KLBF.FF.A.0003.000000T0000Z-150924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-
INCLUDING THE CITIES OF...SPENCER...BUTTE...LYNCH...ONEILL...
ATKINSON
516 AM CDT THU SEP 24 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH WHICH WAS IN EFFECT FOR BOYD AND HOLT
COUNTY HAS BEEN CANCELLED. RAIN SHOWERS HAVE DIMINISHED IN
COVERAGE AND HEAVY RAINFALL IS NO LONGER EXPECTED.

$$

ROBERG

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Sep 23, 3:43 AM CDT, 35 minutes earlier.

Area forecast discussion, Sep 23, 3:43 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 AM CDT WED SEP 23 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM CDT WED SEP 23 2015

SHOWERS AND THUNDERSTORMS MOVING ACROSS SOUTHWEST NEBRASKA MOVING
NORTH NORTHEAST INTO THE NEBRASKA SANDHILLS EARLY THIS MORNING.
STATIONARY BOUNDARY LYING ACROSS THE SOUTHERN NEBRASKA PANHANDLE AND
THEN EAST JUST NORTH OF INTERSTATE 80 INTO EASTERN NEBRASKA. VERY
SHARP CUTOFF TO THE PRECIPITATION TO THE WEST. BACK EDGE TO CURRENT
PRECIPITATION ALONG KANSAS NEBRASKA BORDER WITH ANOTHER ROUND SOUTH
OF GOODLAND. WILL USE A BLEND OF NAM AND GFS FOR THE NEAR TERM
FORECAST WITH A GLANCE AT HRR. WOULD HAVE MORE CONFIDENCE IF QPF
FROM CURRENT AREA OF PRECIPITATION WAS HIGHER. HAVE ADJUSTED POPS
ACROSS WESTERN NEBRASKA WITH THE EASTERN NEBRASKA PANHANDLE BEING
LEFT OUT OF MOST OF THE PRECIPITATION AND A SHARP CUTOFF OVER
SOUTHWEST NEBRASKA INTO NORTHEAST COLORADO. NORTH OF THE FRONT TODAY
IN THE SANDHILLS TEMPERATURES WILL STRUGGLE AGAIN IN THE UPPER 60S
TO AROUND 70. SOUTH OF THE FRONT TEMPERATURES GENERALLY IN THE 70S
WITH TEMPERATURES AROUND 80 AT IMPERIAL.

HAD A COUPLE OF INCHES OF RAIN EARLY TONIGHT OVER NORTH CENTRAL KEYA
PAHA AND BOYD COUNTIES. STRONG SIGNALS FOR TRAINING PRECIPITATION
OVER NORTH CENTRAL NEBRASKA THIS EVENING AND OVER NIGHT.
COORDINATION BETWEEN OAX AND FSD HAVE A FLASH FLOOD WATCH OVER BOYD
AND HOLT COUNTIES BEGINNING TODAY AT 18Z AND RUNNING THROUGH 12Z
THURSDAY. GONE WITH DEFINITE POPS AND MODERATE RAIN OVER THIS AREA.
LOWS TONIGHT IN THE MID 50S.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 343 AM CDT WED SEP 23 2015

LINGERING PRECIPITATION CHANCES ON THURSDAY INTO POSSIBLY FRIDAY IS
THE MAIN FORECAST CHALLENGE IN THE EXTENDED.

THE REMNANTS OF A TROPICAL LOW WILL CONTINUE TO RELUCTANTLY WOBBLE
EAST ACROSS EASTERN PORTIONS OF THE FORECAST AREA ON THURSDAY.
UPGLIDE CENTERED ALONG THE 305K SURFACE WILL SHIFT EAST THROUGH THE
DAY...BUT STILL WILL PROVIDE FOR QPF ACROSS OUR NORTHEASTERN AND
EASTERN ZONES. WEAK INSTABILITY DEPICTED IN PROXIMITY SOUNDINGS ACROSS
NORTH CENTRAL NEBRASKA ON THURSDAY MAY PROVIDE FOR A FEW RUMBLES
OF THUNDER...SO WILL CONTINUE A MENTION. THE SLOW SYSTEM MOTION
AND ABOVE NORMAL PWATS WOULD SUGGEST SOME HEAVY RAIN POTENTIAL
INTO EARLY THURSDAY...ESPECIALLY IF A CONVECTIVE ELEMENT IS
REALIZED. BUT IT SHOULD BE NOTED THAT THE ATMOSPHERE WILL BECOME
INCREASINGLY UNFAVORABLE FROM WEST TO EAST AS DRY AIR WORKS IN BEHIND
THE ADVANCING REMNANT LOW.

THERE ARE NOTABLE DIFFERENCES BETWEEN THE ECMWF AND GFS IN THE
HANDLING OF THE TROPICAL LOW.  THE GFS LIFTS THE LOW
NORTHEAST...WHEREAS THE THE EC INITIALLY LIFTS NORTHEAST...BUT THEN
DROPS THE LOW SOUTH INTO CENTRAL KANSAS.  IF THE EC CAMP IS ONTO
SOMETHING...THEN RAINSHOWERS/THUNDERSTORMS CHANCES WOULD LINGER WELL
INTO FRIDAY...ESPECIALLY ACROSS SOUTHEASTERN PORTIONS OF THE FORECAST
AREA.

FRIDAY AND INTO THE WEEKEND...MID-LEVEL RIDGING WILL EXPAND NORTHEAST
ACROSS THE PLAINS FROM THE DESERT SOUTHWEST. THIS WILL ALLOW FOR A
GRADUAL WARMUP. ENOUGH CLOUDINESS ASSOCIATED WITH THE SLOWLY
DEPARTING LOW WILL KEEP TEMPERATURES SEASONAL THURSDAY AND
POSSIBLY FRIDAY...BUT INTO THE WEEKEND TEMPERATURES RETURN ABOVE TO
WELL ABOVE AVERAGE.

A OVERALL LACK OF TROPOSPHERIC OMEGA WILL ALLOW FOR A DRY FORECAST
THIS WEEKEND. THE NEXT SHOT AT QPF ARRIVES EARLY NEXT WEEK WITH THE
APPROACH OF FAVORABLE UPPER LEVEL DYNAMICS AND A WEAK SHORTWAVE.  A
FRONT WILL BE FORCED THROUGH THE CWA ON MONDAY...PROVIDING FOR A
SLIGHT COOLDOWN TUESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 244 AM CDT WED SEP 23 2015

FOG AND STRATUS IN NORTHERN NEBRASKA ARE LIKELY TO CONTINUE UNTIL
SHOWERS/THUNDERSTORMS AGAIN MOVE INTO THE AREA AROUND 10Z.
ANOTHER...MORE ORGANIZED THUNDERSTORM SYSTEM IN SOUTHWEST NEBRASKA
INITIALLY WILL CONTINUE AT LEAST INTERMITTENTLY THROUGH THE NIGHT
AND SPREAD INTO CENTRAL NEBRASKA. AFTER 11Z...THE SYSTEM WILL BECOME
DOMINATED BY A STEADY LIGHT TO MODERATE RAIN WITH VISIBILITY AT OR
BELOW 3SM WITH CEILING 1000-1500 FEET AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR NEZ007-010.

&&

SHORT TERM...POWER
LONG TERM...JACOBS
AVIATION...POWER
Hazardous weather outlook, Sep 22, 3:20 PM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE SEP 22 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-231030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE SEP 22 2015 /220 PM MDT TUE SEP 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR
SEVERE STORMS IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA WEDNESDAY THROUGH THURSDAY. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW.

BEYOND THURSDAY NIGHT...THE THREAT FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Sep 22, 10:30 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT TUE SEP 22 2015

NEZ005>010-230415-
KEYA PAHA NE-BROWN NE-BOYD NE-HOLT NE-EASTERN CHERRY NE-ROCK NE-
1030 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA...NORTHERN ROCK...
NORTHERN HOLT...BOYD...NORTHEASTERN CHERRY AND NORTHERN BROWN
COUNTIES UNTIL 1115 PM CDT...

AT 1030 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VALENTINE TO NEAR
MILLBORO TO 15 MILES EAST OF SPRINGVIEW TO NEAR LYNCH...AND MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  LYNCH AND GROSS AROUND 1035 PM CDT.
  NAPER AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCOTTVILLE...
ANOKA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...MONOWI...NORTH RIVER
TRAIL...MEADVILLE...ANNCAR...PINE GLEN STATE WILDLIFE REFUGE...HULL
LAKE STATE WILDLIFE MANAGEMENT AREA AND MARIAVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 198 AND 225.
 HIGHWAY 20 BETWEEN MILE MARKERS 196 AND 224.
 HIGHWAY 281 BETWEEN MILE MARKERS 199 AND 223.
 HIGHWAY 97 BETWEEN MILE MARKERS 140 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4293 9844 4288 9831 4270 9830 4259 9939
      4262 10054 4300 10060 4300 9850
TIME...MOT...LOC 0330Z 241DEG 38KT 4287 10044 4302 10001 4282 9944
4288 9853

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:10 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Sep 22, 7:56 PM CDTSpecial Weather StatementLBFLincoln49 min
Sep 22, 7:58 PM CDTSpecial Weather StatementLBFCuster47 min
Sep 22, 8:14 PM CDTSpecial Weather StatementLBFLogan46 min
Sep 22, 8:37 PM CDTSpecial Weather StatementLBFBlaine38 min
Sep 22, 9:01 PM CDTSpecial Weather StatementLBFThomas44 min
Sep 22, 9:10 PM CDTSpecial Weather StatementLBFBlaine50 min
Sep 22, 9:38 PM CDTSpecial Weather StatementLBFBoyd52 min
Sep 22, 9:39 PM CDTSpecial Weather StatementLBFCherry51 min
Sep 22, 10:02 PM CDTSpecial Weather StatementLBFKeya Paha43 min
Sep 22, 10:30 PM CDTSpecial Weather StatementLBFBoyd, Keya Paha45 min
Sep 22, 10:53 PM CDTSevere Thunderstorm WarningLBFBoyd21 min
Sep 22, 10:59 PM CDTFlash Flood WarningLBFBoyd, Keya Paha6 hr
Sep 23, 2:26 PM CDTAreal Flood AdvisoryLBFCherry, Hooker, McPherson, Thomas6 hr

Nearby

Flash Flood Watches in Nebraska, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.